# SDR UIEA2021100302166

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 97980618
- Part serial: 10712
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTS DOWN WITH GENERATOR/ PACK ON( APU IS DEFERRED MEL # 49-11-01A. ITEM TRANSFERRED TO MDDR # 154509. PLACARD INSTALLED.  /  LP 1382352 - ITEM # 5 - CVG - REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW B767 AMM 49-53-01. OPS CHECK GOOD. DMI #154509 CLEARED. PLACARDS REMOVED. )
